# SDR DIXA2020051100002

- Difficulty date: June 19, 2019
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N221EJ
- Make and model: Lear 31A
- Aircraft serial: 203
- Aircraft time: 4,042 hours, 3,182 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24407235
- Part serial: 0004
- Condition: Failed
- Location: Lt Engine
- Part time: 4,042 hours, 3,182 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LH FIRE LIGHT CAME ON IN FLIGHT WENT OUT AFTER 15 SECONDS OWN ITS OWN AND DIDN'T REOCCUR. GAINED ACCESS TO HOT SECTION FIRE LOOP USED MEGGER TO CHECK FIRE LOOP, LOOP WAS ON RAGGED EDGE OF FAILING INSPECTION AS A PRECAUTION REPLACED LH HOT SECTION FIRE LOOP.
